Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 327, NWS Kansas City, MO

August 19, 2011Henry County, Pettis County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Aug 19, 2011, 12:59 AM CDT for Henry County, Pettis County, Missouri. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 19, 2011, 12:59 AM CDT (05:59 UTC)
Expired
Aug 19, 2011, 1:45 AM CDT
In force
46 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
0.88 in
Wind
70.0 mph

Counties Henry County, MO, Pettis County, MO

The radar

The Pleasant Hill radar (KEAX), 73 km from the middle of the area, began a volume at 05:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 19, 1:15 AM CDTTSTM WND GST 61Dresden, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 18, 8:09 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 6.0 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3816 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3816 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1273 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
180 m²/s²
Significant tornado parameter
1.6
Supercell composite
11.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

359 
WUUS53 KEAX 190559
SVREAX
MOC083-159-190645-
/O.NEW.KEAX.SV.W.0327.110819T0559Z-110819T0645Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1259 AM CDT FRI AUG 19 2011

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN HENRY COUNTY IN WEST CENTRAL MISSOURI...
  SOUTHERN PETTIS COUNTY IN CENTRAL MISSOURI...

* UNTIL 145 AM CDT

* AT 1252 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
  IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 5 MILES SOUTHEAST OF LA MONTE TO CLINTON TO
  ADRIAN...AND MOVING SOUTHEAST AT 45 MPH. NICKEL SIZE HAIL MAY ALSO
  ACCOMPANY THESE DAMAGING WINDS.

* LOCATIONS IMPACTED INCLUDE...
  SMITHTON...MONTROSE...DEEPWATER...COAL...LA DUE...SEDALIA MEMORIAL
  ARPT...TIGHTWAD AND BROWNINGTON.

AT 1235 AM...OFFICIAL WEATHER INSTRUMENTATION MEASURED A 63 MPH WIND 
GUST 4 MILES WEST-NORTHWEST OF WARRENSBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS HAVE A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE 
ACROSS THE GREATER KANSAS CITY AREA. THIS IS AN EXTREMELY DANGEROUS 
SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY 
FROM WINDOWS.

INTENSE SQUALL LINES CAN OCCASIONALLY PRODUCE BRIEF TORNADOES IN
ADDITION TO WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT
IMMEDIATELY LIKELY...FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON
THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE
POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3822 9408 3824 9407 3840 9376 3856 9358
      3856 9351 3863 9351 3878 9334 3867 9306
      3853 9307 3853 9329 3850 9329 3851 9351
      3820 9352
TIME...MOT...LOC 0559Z 302DEG 40KT 3870 9325 3833 9364
          3832 9422
WIND...HAIL 70MPH 0.88IN

$$

MJ
1 follow-up statement
510 
WWUS53 KEAX 190640
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
140 AM CDT FRI AUG 19 2011

MOC083-159-190650-
/O.EXP.KEAX.SV.W.0327.000000T0000Z-110819T0645Z/
HENRY MO-PETTIS MO-
140 AM CDT FRI AUG 19 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN PETTIS AND
SOUTHEASTERN HENRY COUNTIES WILL EXPIRE AT 145 AM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 2 AM CDT.

LAT...LON 3822 9408 3824 9407 3840 9376 3856 9358
      3856 9351 3863 9351 3878 9334 3867 9306
      3853 9307 3853 9329 3850 9329 3851 9351
      3820 9352
TIME...MOT...LOC 0640Z 302DEG 40KT 3845 9276 3809 9315
          3808 9373

$$

MJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 19, 12:32 AM CDT, 27 minutes earlier.

Area forecast discussion, Aug 19, 12:32 AM CDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1232 AM CDT FRI AUG 19 2011

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...

CONVECTIVE INITIATION HAS TAKEN PLACE ACROSS PORTIONS OF EASTERN
NEBRASKA AND WESTERN IOWA THIS AFTERNOON AS AN UPPER LEVEL SHORT
WAVE TROUGH INTERACTS WITH THE WARM/MOIST AIR MASS CURRENTLY IN PLACE.
STRONG TO SEVERE WEATHER HAS BEEN EXPERIENCED WITH THESE STORMS THUS
FAR WITH UPWARD OF SOFTBALL SIZE HAIL BEING REPORTED ACROSS
NORTHEAST NEBRASKA. AN AXIS OF STRONG TO EXTREME INSTABILITY
CURRENTLY EXISTS ACROSS SOUTHEASTERN NEBRASKA AND NORTHEAST KANSAS
WITH MODERATE INSTABILITY EXTENDING INTO NORTHWESTERN MISSOURI.
CURRENT AND FORECAST SHEAR PARAMETERS CONTINUE TO SUPPORT THE IDEA
OF AN ORGANIZED MCS DEVELOPING THIS AFTERNOON AND EVENING AND MOVING
SOUTH TO SOUTHEAST INTO PORTIONS OF EASTERN KANSAS AND MISSOURI.
GIVEN AFOREMENTIONED PARAMETERS IN PLACE...EXPECT A SEVERE THREAT TO
PERSIST INTO THE EVENING HOURS WITH DAMAGING WINDS AND LARGE HAIL
THE PRIMARY THREATS. SHOULD A WELL DEVELOPED MCS ORGANIZE...AN
ENHANCED DAMAGING WIND THREAT WOULD CERTAINLY BE POSSIBLE. ROUGH
TIMING WOULD BRING THIS COMPLEX ACROSS THE IOWA/MISSOURI STATE LINE
NEAR 00Z AND ROUGHLY TO A KANSAS CITY TO CHILLICOTHE LINE BY 03Z.
LATEST PROGS INDICATE INGREDIENTS TO BE IN PLACE TO MAINTAIN THE
COMPLEX INTO CENTRAL PORTIONS OF MISSOURI AND KANSAS TONIGHT.
ALSO...ADDITIONAL THUNDERSTORMS MAY BE POSSIBLE BEHIND THE INITIAL
COMPLEX AS THE LLJ STRENGTHENS THIS EVENING AIDING ISENTROPIC
ASCENT AND MUCAPE VALUES. WILL THEREFORE MAINTAIN POPS TO ACCOUNT
FOR THIS UNCERTAINTY THROUGH THE OVERNIGHT HOURS.

WHILE THERE MAY BE ONGOING CONVECTIVE ACTIVITY FRIDAY
MORNING...PRECIP SHOULD PROGRESS OUT OF THE FORECAST AREA WITH THE
REMAINDER OF FRIDAY AFTERNOON FAIRLY QUIET. ATTENTION WILL THEN TURN
OUT WEST AS THE TAIL END OF THE FRONTAL BOUNDARY STALLS AS SFC LOW
PRESSURE DEVELOPS ALONG THE CENTRAL HIGH PLAINS. EXPECT CONVECTION
TO DEVELOP ALONG THIS BOUNDARY DURING THE EVENING AS THE LLJ
INCREASES ACROSS KANSAS. THIS ACTIVITY MAY EVENTUALLY MOVE INTO THE
FORECAST AREA DURING THE OVERNIGHT HOURS FRIDAY NIGHT INTO SATURDAY
MORNING. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE SATURDAY ALONG
AND AHEAD OF THE SYNOPTIC COLD FRONT THAT WILL SAG SOUTHWARD ACROSS
THE MIDWEST.

DEROCHE

MEDIUM RANGE (SUNDAY-THURSDAY)...

MODELS IN MODEST DISAGREEMENT THROUGHOUT THE MEDIUM RANGE SO WILL
RELY ON MORE OF AN ENSEMBLE BLEND.  THAT SAID...LARGEST DIFFERENCE
IN THE BEGINNING PORTIONS OF THE FORECAST HINGES ON THE AMPLITUDE OF
SYNOPTIC TROUGH DIGGING INTO THE NE CONUS ON SUNDAY.  FEEL THAT THIS
TROUGH SHOULD PUSH HIGH PRESSURE FAR ENOUGH TO THE SOUTH THAT POPS
COULD BE REMOVED SUNDAY INTO MONDAY.

HOWEVER...AS HEIGHTS BUILD OVER THE WESTERN HALF OF THE CONUS...SOME
SIGNALS APPEAR THAT LEFT OVER ENERGY OFF THE CALIFORNIA COAST WILL
BEGIN TO CUT UNDER THE RIDGE BY MONDAY PULLING MOISTURE AND CHANCES
FOR PRECIP BACK TOWARDS THE AREA. GFS AS USUAL MORE BULLISH IN THIS
REGARDS...WITH THE LOWER RESOLUTION ECMWF SLOWER. GEFS ENSEMBLES
SUPPORT THE IDEA THAT THE OPERATIONAL GFS IS TOO AGGRESSIVE.

THIS SAID...WILL BUMP UP POPS FOR TUE/WED AS GEFS/NAEFS SUPPORT
INCREASED MID-LEVEL ENERGY ROTATING IN FROM THE PACIFIC NORTHWEST ON
RATHER BRISK NORTHWESTERLY FLOW PATTERN.  LINGERING MID-LEVEL ENERGY
SHOULD PRODUCE A HIGHER THAN CLIMATOLOGY CHANCE FOR PRECIP AS WELL
AS NEAR OR BELOW NORMAL TEMPS.

DUX

&&

.AVIATION...

FOR THE 06Z TAFS...A SEVERE LINE OF THUNDERSTORMS PUSHED SOUTH
THROUGH THE TERMINALS ALONG THE KANSAS-MISSOURI BORDER OVER THE PAST
2 HOURS WITH DAMAGING WINDS. THE LEADING EDGE OF THE STORMS HAVE
PUSHED SOUTH OF THE TERMINALS...BUT A WAKE LOW BEHIND THE THE LINE OF
STORMS WILL KEEP GUSTY WINDS AT THE TERMINALS IN KANSAS CITY FOR THE
REST OF THE EARLY MORNING HOURS. AFTER THE WAKE LOW WINDS BEHIND THIS
LINE OF STORMS CALM DOWN...EXPECT SOUTHEASTERLY WIND THROUGH THE DAY
WITH VFR CONDITIONS. MIGHT HAVE MORE STORMS AGAIN LATE FRIDAY
NIGHT...BUT AT THIS TIME THE EXPECTED ARRIVAL TIME AT THE TERMINALS
IS JUST BEYOND THIS TAF CYCLE.

CUTTER

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

WFO EAX
Hazardous weather outlook, Aug 18, 6:24 PM CDT, 6 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
624 PM CDT THU AUG 18 2011

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-191145-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
624 PM CDT THU AUG 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

THUNDERSTORMS CURRENTLY DEVELOPING ACROSS EASTERN NEBRASKA AND
WESTERN IOWA WILL EVOLVE INTO A THUNDERSTORM COMPLEX THIS EARLY THIS
EVENING. THIS COMPLEX WILL MOVE THROUGH THE FORECAST AREA TONIGHT.
DAMAGING WINDS AND LARGE HAIL ARE THE PRIMARY THREATS. ISOLATED
TORNADOES ARE ALSO POSSIBLE THIS EVENING...MAINLY WEST OF A LINE FROM
PRINCETON TO ST JOSEPH. LOCALLY VERY HEAVY RAINFALL MAY CAUSE MINOR
RUNOFF PROBLEMS AND POSSIBLE FLOODING OF LOW-LYING AREAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS WILL EXIT NORTHEAST AND CENTRAL MISSOURI FRIDAY
MORNING WITH THE SEVERE WEATHER THREAT LOW AT THIS TIME.

THUNDERSTORMS ARE AGAIN POSSIBLE VERY LATE FRIDAY NIGHT INTO
SATURDAY AND AGAIN TUESDAY. THE SEVERE THREAT IS UNCERTAIN AT THIS
TIME...BUT IT APPEARS AT THIS TIME THAT THE STORMS MAY AT LEAST
PRODUCE SMALL HAIL AND STRONG WINDS AND LOCALLY HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE TONIGHT. REPORTS OF HEAVY RAINFALL
ALSO WOULD BE APPRECIATED.

BEUSTERIEN

In the hours before

Local storm report, Aug 18, 11:55 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1155 PM CDT THU AUG 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1014 PM     TSTM WND DMG     4 NE ST JOSEPH          39.81N 94.80W
08/18/2011                   BUCHANAN           MO   AMATEUR RADIO

            MISSOURI HIGHWAY PATROL TOWER BLOWN DOWN

&&

SF
Local storm report, Aug 19, 12:01 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1201 AM CDT FRI AUG 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1149 PM     TSTM WND GST     4 ESE OLATHE            38.87N 94.75W
08/18/2011  E60 MPH          JOHNSON            KS   STORM CHASER

&&

SF
Local storm report, Aug 19, 12:06 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1206 AM CDT FRI AUG 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     TSTM WND GST     RICHMOND                39.28N 93.97W
08/19/2011  E60.00 MPH       RAY                MO   TRAINED SPOTTER

            THUNDERSTORM WIND GUSTS WERE ESTIMATED UP TO 60 MPH. 2 TO
            3 INCH TREE LIMBS WERE SNAPPED OFF.

&&

GAMIS
Local storm report, Aug 19, 12:10 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1210 AM CDT FRI AUG 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1144 PM     TSTM WND GST     4 NNW BUCYRUS           38.77N 94.75W
08/18/2011  M86 MPH          JOHNSON            KS   MESONET

&&

SF
Local storm report, Aug 19, 12:11 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1211 AM CDT FRI AUG 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1208 AM     TSTM WND GST     LEXINGTON               39.18N 93.87W
08/19/2011  E65 MPH          LAFAYETTE          MO   AMATEUR RADIO

&&

SF
Local storm report, Aug 19, 12:43 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1243 AM CDT FRI AUG 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1131 PM     TSTM WND DMG     WARRENSBURG             38.76N 93.73W
08/18/2011                   JOHNSON            MO   911 CALL CENTER

            A FEW TREES DOWN IN WARRENSBURG

&&

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 7:01 PM CDTSevere Thunderstorm WarningEAXNodaway29 min
Aug 18, 7:28 PM CDTSevere Thunderstorm WarningEAXAndrew, Gentry, Nodaway32 min
Aug 18, 7:31 PM CDTSpecial Weather StatementEAXHarrison, Worth29 min
Aug 18, 7:51 PM CDTSevere Thunderstorm WarningEAXAndrew, Daviess, DeKalb, Gentry, Harrison, Nodaway24 min
Aug 18, 8:14 PM CDTSevere Thunderstorm WarningEAXCaldwell, Clinton, Daviess, DeKalb, Gentry, Grundy and 3 more46 min
Aug 18, 8:24 PM CDTSevere Thunderstorm WarningEAXAtchison, Holt, Nodaway51 min
Aug 18, 9:00 PM CDTSpecial Weather StatementEAXCaldwell30 min
Aug 18, 9:07 PM CDTSevere Thunderstorm WarningEAXAndrew, Atchison, Gentry, Holt, Nodaway, Worth38 min
Aug 18, 9:32 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Clinton, DeKalb, Gentry, Harrison and 3 more43 min
Aug 18, 10:15 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Clinton, Daviess, DeKalb, Gentry and 2 more45 min
Aug 18, 10:33 PM CDTSevere Thunderstorm WarningEAXBuchanan, Clay, Clinton, Platte42 min
Aug 18, 10:44 PM CDTSevere Thunderstorm WarningEAXCaldwell, Clay, Clinton, Daviess, DeKalb, Gentry and 1 more46 min
Aug 18, 10:57 PM CDTSevere Thunderstorm WarningEAXCass, Clay, Jackson, Platte33 min
Aug 18, 11:13 PM CDTSevere Thunderstorm WarningEAXClay, Clinton, Platte32 min
Aug 18, 11:17 PM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Clay, Clinton, Daviess, Jackson and 3 more43 min
Aug 18, 11:20 PM CDTAreal Flood AdvisoryEAXClay, Platte6 hr
Aug 18, 11:30 PM CDTSevere Thunderstorm WarningEAXCass, Clay, Jackson, Johnson, Lafayette45 min
Aug 18, 11:53 PM CDTSevere Thunderstorm WarningEAXBates, Cass, Henry, Jackson, Johnson, Lafayette37 min
Aug 18, 11:57 PM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Chariton, Clay, Jackson, Johnson and 4 more48 min
Aug 19, 12:09 AM CDTAreal Flood AdvisoryEAXJackson6 hr
Aug 19, 12:19 AM CDTSevere Thunderstorm WarningEAXBates, Cass, Henry, Johnson56 min
Aug 19, 12:31 AM CDTSevere Thunderstorm WarningEAXCarroll, Cooper, Howard, Johnson, Lafayette, Pettis and 2 more59 min
Aug 19, 12:33 AM CDTSevere Thunderstorm WarningEAXCass, Johnson42 min
Aug 19, 12:42 AM CDTAreal Flood AdvisoryEAXBates, Cass, Cooper, Henry, Johnson, Pettis5 hr
Aug 19, 1:16 AM CDTSpecial Weather StatementEAXBates44 min
Aug 19, 1:19 AM CDTSevere Thunderstorm WarningEAXCooper, Howard, Johnson, Pettis, Saline26 min
Aug 19, 1:24 AM CDTSevere Thunderstorm WarningEAXBates36 min
Aug 19, 1:44 AM CDTSevere Thunderstorm WarningEAXCooper, Pettis31 min
Aug 19, 8:46 AM CDTRiver Flood WarningEAXAtchison, Holt7 hr
Aug 19, 11:47 AM CDTRiver Flood WarningEAXCooper22 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.